# SDR USAA2010062591279

- Difficulty date: June 24, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 36,424 hours, 14,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 77 - SEA - EEL - EMERGENCY LIGHT RED LENS MISSING AT SEAT 8 LT.  MAINTENANCE REPLACED EMERGENCY LIGHT LENS AT 8 LT.
